# SDR ASOA2012082702108

- Difficulty date: August 22, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 8,806 hours, 5,916 cycles
- Engine: Ge CF348C5
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER P2 U3 "EMERGENCY LIGHTS" TRIPPED IN FLIGHT WITH ASSOCIATED "EMERGENCY LIGHTS ON" STATUS MESSAGE, ALL CABIN EMERGENCY LIGHTS WENT DARK AFTER 30 MINUTES LATER.  RESET CIRCUIT BREAKER P2 U3 IAW FIM.  NO FURTHER ACTION IS REQUIRED.
